RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 5, Pages 1026–1029 (Mi dan25877)  

MATHEMATICS

Representation as a double integral of the divided difference of order $(m,n)$ of a function of two variables. I

D. V. Ionescu

Cluj, The Romanian People's Republic

Full text: PDF file (409 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 25.04.1961

Citation: D. V. Ionescu, “Representation as a double integral of the divided difference of order $(m,n)$ of a function of two variables. I”, Dokl. Akad. Nauk SSSR, 141:5 (1961), 1026–1029

Citation in format AMSBIB
\Bibitem{Ion61}
\by D.~V.~Ionescu
\paper Representation as a double integral of the divided difference of order $(m,n)$ of a function of two variables.~I
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 5
\pages 1026--1029
\mathnet{http://mi.mathnet.ru/dan25877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0136492}
\zmath{https://zbmath.org/?q=an:0111.25803}


Linking options:
  • http://mi.mathnet.ru/eng/dan25877
  • http://mi.mathnet.ru/eng/dan/v141/i5/p1026

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:48
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020